| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 17-20


E. J. Ali
      A new technique of initial boundary value problems using Adomian decomposition method
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 799-814.

V. Amarendra Babu, P. Koteswara Rao, K. Moses
      Topological A*-algebras
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 815-824.

R. Natarajan, S. Mohanavalli
      Characterization of fuzzy sub l–rings
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 825-830.

S. Qaisar, L. Zou
      Distribution for the standard eigenvalues of quaternion matrices
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 831-838.

K. Sokhuma, N. Akkasriworn
      S-iterative process for a pair of single valued and multi-valued nonexpansive mappings
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 839-847.

G. Bosi, M. E. Zuanon
      On weak continuity of preference relations with nontransitive indifference
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 849-853.

G. Bosi, M. E. Zuanon
      On the sublinear Wang's premium principle
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 855-859.

M. Habibi
      \infty-tuples of bounded linear operators on Banach space
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 861-866.

Yong Chan Kim
      Preorders and various operators
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 867-875.

S. A. S. Thabit, H. Kamarulhaili
      Almost normality and non \pi-normality of the rational sequence topological space
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 877-885.

I. Garcia-Garrido, J. Linares-Perez, R. Caballero-Aguila, A. Hermoso-Carazo
      A solution to the filtering problem for stochastic systems with multi-sensor uncertain observations
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 887-903.

M. Aristidou
      Do linear transformations preserve fuzzy linear independence? Some examples
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 905-908.

B. S. Ahmed, S. J. Monaquel
      Multigrid method for solving 2D-Helmholtz equation with sixth order accurate compact finite difference method
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 909-916.

Jinhua Zhang
      Using the simplified Hirota's method to investigate multi-soliton solutions of the fifth-order KdV equation
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 917-924.

L. Acosta G. and I.M. Rubio P.
      Spectral compactification of a ring
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 925-934.

P. P. John, P. Isaac
      IFSM's of an R-module - A study
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 935-943.

P. Isaac, P. P. John
      Homomorphisms and IFSM's of quotient modules
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 945-952.

      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 953-971. ( Retracted )

M. Asghari-Larimi
      Inverse image and image of upper and lower (\alpha,\beta)-fuzzy set
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 973-979.

T. Y. Ozturk, S. Bayramov
      Category of chain complexes of soft modules
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 981-992.

R. R. Montes
      A characterization of minimal surfaces in the Lorentz group L^3
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 993-998.

L. Jacob, M. V. Rosa
      On some fuzzy convex invariants in a fuzzy convex product space
      Int. Math. Forum, Vol. 7, 2012, no. 17-20, 999-1005.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |